# SDR 97ZZZM1187

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING TOP LEADING EDGE HAS IG CORROSION IN 2 PLACES, FORWARD OF FRONT SPAR AND BETWEEN WING TO BODY FAIRING AND NR 1 ENGINE.  DAMAGED AREAS WERE REMOVED AND REPAIRED IAW 737 SRM 57-30-4, FIG 3.  (M)
